Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have blood in urine,joint pains, burning ,left arm getting numb

I am male 52, non veggie, blood in urine , taking diclofenac sodium 50 mg twice a daily, feeling week and tingling in left arm, feeling burning while urine, getting down day by day, ESR and CRP are high for last one year,having joint pains. See if any body can guide e mail-- hpbschool2005@yahoo.com
Asked On : Sat, 29 Jan 2011
Answers:  6 Views:  685
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
D you have any pain on passing urine. Any back pain, vomiting. Passing blood in urine can be due to variety of causes like urinary infection, urinary stone etc. You need to get your urine tested for infection, get a KUB X-ray or ultrasound to find presence of stone. Drink plenty of water. Eat healthy. Avoid spicy, fatty meals. Avoid taking Diclofenac more than what your Doctor has advised as it can also cause stomach ulcers and kidney damage. Regarding tingling in arm it could be possible because of Cervical spondylosis especially if you have neck pain. Avoid bending forwards much. Reduce your work hours. Use good lighting at work. Get 6-8 hours of sleep. Exercise daily. High ESR and CRP suggest possible infection or inflammation in the body. Get an autoimmune disease screen to rule out autoimmune disorders. Consult a Urologist for proper management of blood in urine.
Answered: Mon, 19 Sep 2011
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to Healthcaremagic. Diclofenac is known to have its side effects on kidney and your urinary compaints could be a part of it. It could also be due to possiblity of UTi or renal stones. It needs to be thoroughly worked out. You need to get a full work up done including your cardiac status. Wish you good health.
Answered: Sat, 1 Oct 2011
I find this answer helpful
  User's Response
Blood in urine needs to be evaluated properly. Why are you taking Diclofenac, for how long? Are you Diabetic?
I would suggest a urine culture, BUN & Serum creatinine, Se PSA & Ultrasonography. I may also do a CT urography. further treatment based on these reports.
get evaluation on priority.
Answered: Sun, 30 Jan 2011
  User's Response
gokhuradi gugglu 2tab tds. shilajitwadi vati 2tab tds. akik pistee 250mg ,prawal pistee 250mg,bolbaddh ras 250mg.mix together and took thrice 8hourly with warm water. This will check blood in urine and give you energy.their is no side efect of medicine.BY VAIDH KRISHNA KUMAR SINGH.Medecine course for six month.
Answered: Sat, 11 Jun 2011
  User's Response
HELLO

WELCOME TO HCM...

FOR YOUR CHRONIC PAIN AS WELL FOR RENAL STONE IN HOMOEOPATHY THERE ARE SO GOOD MEDICINE. LIKE RHUS-TOX. , BERBERIS , LYCO, BUT. FIRST EVALUTE THE CAUSE THEN WE SELECT MEDICINE AND ALSO REQUIRED DETAIL HISTORY. IF YOU WANT TO ME ONLINE HOMOEOPATHY THEN MAIL ME ON drvipul2001@gmail.com

TO KNOW MORE ABOUT HOMOEOPATHY AS WELL CURE CASES OF RENAL STONE VISIT MY BLOG drvaderahomoeo.blogspot.com

BYE AND MEET AGAIN FOR BETTER HEALTH.
Answered: Mon, 19 Sep 2011
  Anonymous's Response
Thanks Dr.Pankaj, my appointment with urologist is on 18 Feb, Diclofenac sod was given by Rheumatologist in Calgary, after taking 4-5 days it was stoped as per advice of family doctor, diabetic is on boarder line, in last 1 year i have take n ASIPRIN 81 my for 4-5 months, this was also stoped by internal medicine doctor.headache is continue on front forehead both sides.blood tracings were found on 27 jan,2011 also in dipstick urine done in family doctor office.
Answered: Tue, 1 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor